Ukrainian Mathematical Journal

, Volume 41, Issue 8, pp 936–941 | Cite as

Convergence of trigonometric series in norms of Orlicz spaces

  • V. V. Ryazantseva


Orlicz Space Trigonometric Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. A. Krasnosel'skii and Ya. B. Rutitskii, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    Yu. V. Kozachenko, “On uniform convergence of stochastic integrals in the norm of an Orlicz space,” Teor. Veroyatn. Mat. Statistika, No. 29, 52–64 (1983).Google Scholar
  3. 3.
    Yu. V. Kozachenko and E. I. Ostrovskii, “Banach spaces of random variables of sub-Gaussian type,” Teor. Veroyatn. Mat. Statistika, No. 32, 42–53 (1985).Google Scholar
  4. 4.
    A. D. Ioffe and V. M. Tikhomirov, Theory of Extremal Problems [in Russian], Nauka, Moscow (1974).Google Scholar
  5. 5.
    I. N. Zelepugina, “On the convergence rate of expansions of stochastic processes and fields,” Author's Abstract of Candidate's Dissertation, Physical-Mathematical Sciences, Kiev (1985).Google Scholar
  6. 6.
    X. Fernique, “Regularité des trajectoires des fonctions aléatoires gaussienes,” in: École d'Été de Probabilités de Saint-Flour, IV-1974, P. L. Hennequin (ed.) (Lecture Notes in Math.,480), Springer, Berlin (1975), pp. 1–96.Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. V. Ryazantseva
    • 1
  1. 1.Kiev UniversityUSSR

Personalised recommendations